MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM343415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pseudoaneurysm (2605); Insufficient Information (4580)
Date of Event 01/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: tgmr404015/(b)(4) udi (b)(4).
 
Event or Problem Description
The following was reported: on (b)(6) 2021, the field sales associate (fsa) was supporting a case to reintervene on a pseudoaneurysm of the proximal anastomosis site of a 24mm infrarenal aortobifemoral surgical graft.The patient is believed to have initially presented in 2017 or 2018 with a type a dissection with extension into the iliac arteries, and had the following procedures prior to the planned reintervention of the proximal anastomosis site: aortic valve and ascending surgical replacement.Redo sternotomy for surgical arch replacement with a 32mm dacron elephant trunk.Placement of a conformable gore¿ tag¿ thoracic endoprosthesis (tgu404020/(b)(4)) in the elephant trunk (performed on (b)(6) 2018).Infrarenal aortobifemoral surgical graft.On (b)(6) 2020, two other conformable gore¿ tag¿ thoracic endoprostheses (tgm343415/(b)(4) and tgmr404015/(b)(4)) were put in distal to the tgu404020 device.It is unknown what the physician was treating at that time.On (b)(6) 2021, there was a reintervention, a conformable gore¿ tag¿ thoracic endoprosthesis (tgm313120) was placed across the proximal anastomosis site of the infrarenal graft.The conformable gore¿ tag¿ thoracic endoprosthesis (tgm313120) was extended proximally with a conformable gore¿ tag¿ thoracic endoprosthesis (tgm343415 and a tgm404020).A conformable gore¿ tag¿ thoracic endoprosthesis (tgm343410) was placed distal to the first tgm313120 for extended coverage.Following placement of the conformable gore¿ tag¿ thoracic endoprostheses, no endoleaks were observed, the arch and visceral bypasses were all patent, and there was no observed flow in the false lumen.The patient tolerated the procedure.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12409327
Report Number2017233-2021-02323
Device Sequence Number4377947
Product Code MIH
UDI-Device Identifier00733132646968
UDI-Public00733132646968
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
PO40043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/05/2022
Device Model NumberTGM343415
Device Catalogue NumberTGM343415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient SexMale